# SDR R61A201911071207

- Difficulty date: October 14, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 30,846 hours, 24,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frme 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: CORROSION_CENTER FUSELAGE III DRY AREA 53-23 R.HAND SIDE OF FR.84 CROSSBEAM. BLENDED CORROSION CENTER FUSELAGE FR.84 CROSSBEAM, NOMINAL THICKNESS .080" MATERIAL LOSS.040", FOUND TO BE OUT OF LIMITS REF SRM 51-10-03, 51-75-16.REMOVED AND REPLACED. R.HAND SIDE CROSS BEAM CUTOUT FR.84 REF EMB SRM 51-23-06, 51-23-04.  SEE EAMS W/O H6997 SN 213 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
